Academic Journals Database
Disseminating quality controlled scientific knowledge

A case with toxic epidermal necrolysis: Case report

ADD TO MY LIST
 
Author(s): Hurşit Apa | Murat Hızarcıoğlu | Ertan Kayserili | Hasan Ağın | Suna Asilsoy | Pamir Gülez | Senem Çalışkan | Ayşe Gülden Diniz

Journal: Medical Journal of Bakirköy
ISSN 1305-9319

Volume: 1;
Issue: 3;
Start page: 33;
Date: 2007;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Toxic epidermal necrolysis | co-trimoxasole

ABSTRACT
Toxic epidermal necrolysis is characterized by a blistering and peeling of the top layer of skin. Toxic epidermal necrolysis represents the most severe variant of a disease spectrum that consists of bullous erythema multiforme (EM) and Stevens-Johnson syndrome (SJS). This disorder can be caused by a drug reaction most often penicillin, anticonvulsants, nonsteroid antiinşamatory drugs or another disease such as viral, bacterial and mycoplasma pneumonia infections. The annual incidence of the disease is 0.4-1.2: 1 000 000. Boys are affected one a half times than girls. In this report 7.5 months old boy admitted to the hospital with the complaints of high fever, cough, malaise, poor sucking, three-four days exist cutaneous eruptions, and diarrhea with a history of co-trimoxasole treatment diagnosed as toxic epidermal necrolysis is presented.

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions